# SDR DHL2006801514

- Difficulty date: March 23, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1120-1140
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO COMPT INTERCOSTAL CORRODED (STA 1120.000 - 1140.000 RH L-1).  REMOVED CORROSION ON INTERCOSTAL (STA 1120.000- 1140.000) IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED INTERCOSTAL IAW SRM 51-1-20D, SRM 51-1-21.  FABRICATED INTERCOSTAL (ALCLAD 7075T6 0.040") IAW SRM 53-2-0 PG 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW INTERCOSTAL IAW SRM 51-1-20D, SRM 51-1-21, SRM 51-3-1 PG 2A.
